# SDR 08FDEA03614

- Difficulty date: August 28, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,141 hours, 27,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 69175901
- Condition: Corroded
- Location: Bs 380-420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, CORROSION ON SEAT TRACK RBL 45 STA 380 STA 420 REMOVED 9G BULKHEAD AND ATTACHMENT PARTS FOR ACCESS IAW SRM 51-30-2 AND VENTURA SRM.  REMOVED FLOOR PANELS IAW SRM 53-20-012.  REMOVED DAMAGED SEAT TRACK AND FABRICATED NEW SEAT TRACK AND INSTALLED IAW SRM  53-10-2 FIG 7, P-F SRM 53-10-2 FIG 7A AND SRM 51-30-2.  REINSTALLED 9G BULKHEAD AND ATTACHMENT PARTS, FLOOR PANELS IAW SRM 51-30-2.
